Measurability of Sets of Pairs of Skew Nonisotropic Straight Lines in the Simply Isotropic Space I
Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 95
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_1-2_a8,
author = {Adrijan V. Borisov and Margarita G. Spirova},
title = {Measurability of {Sets} of {Pairs} of {Skew} {Nonisotropic} {Straight} {Lines} in the {Simply} {Isotropic} {Space} {I}},
journal = {Mathematica balkanica},
pages = {95},
year = {2004},
volume = {18},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a8/}
}
TY - JOUR AU - Adrijan V. Borisov AU - Margarita G. Spirova TI - Measurability of Sets of Pairs of Skew Nonisotropic Straight Lines in the Simply Isotropic Space I JO - Mathematica balkanica PY - 2004 SP - 95 VL - 18 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a8/ ID - MABA_2004_18_1-2_a8 ER -
Adrijan V. Borisov; Margarita G. Spirova. Measurability of Sets of Pairs of Skew Nonisotropic Straight Lines in the Simply Isotropic Space I. Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 95. http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a8/